# SDR IPXA2020112562782

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 63,452 hours, 14,817 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DURING CRUISE GOT A LEVEL 1 MESSAGE AUX FAN OVERRHEAD.   ALSO NOT ICED OUT FLOW VALVE OCCASIONALLY DRIVING TOWARD FULL CLOSED AND THEN BACK TO NORMAL WITH NO NOTICEABLE FLUCTUATIONS IN THE CABIN.  EXAMINED ALL DOOR SEALS FOR SIGN OF LEAKAGE, REF FIM 21-26-04-00.  FOUND LARGE ICE ACCUMULATER ON MID LOWER CARGO DOOR BETWEEN SEAL & DOOR.  REMOVED AS REQUIRED FOUND 2 INCHES OF DISLEDGED SEAL SECTION OPERATIONS FWD SECTION OF SEAL, RE-SECURED.  PRESURIZED A/C, REF AMM 21-00-00, NO DEFECTS NOTED.
